# SDR ASOA2015061913166

- Difficulty date: May 27, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 BULKHEAD WEB CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.   REMOVED  AND REPLACED THE BULKHEAD WEB IAW SRM 53-11-10-201-003-A01, & DWG CC670-34170.
